# SDR QXEA9500050

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC592
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sw
- Part number: 602EN16
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEG - DURING GEAR RETRACTION, NOSE GEAR UNSAFE LIGHT REMAINED ON.  FLIGHT CONTINUED TO PDX WITHOUT INCIDENT.  REPLACED NLG UPLIMIT SWITCH.  GROUND TESTS SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.
